# SDR FDEA202005221032

- Difficulty date: May 22, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 30,973 hours, 17,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030000251
- Part serial: FH1121
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND CENTER FLAP UPPER SKIN AT RIB 11 HAS 10.5" CRACK FWD OF REAR SPAR REPAIRED CRACK AT RIB 11 IN LEFT HAND CENTER FLAP IAW SRM 57-50-00 FIG 202 AND FIG 2  205.   CAT "A" MAJOR REPAIR
